# SDR MASA00082

- Difficulty date: July 23, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 356024310
- Condition: Leaking
- Location: Lt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CMH/PHL - FLT 5007 - LEFT 14 STAGE DUCT MSG ILLUMINATED IN-FLIGHT.  INTERMITTENT AT FIRST, THEN CAME ON STEADY AT CRUISE ALTITUDE.  LEFT ENGINE WAS SHUT DOWN AND THE FLIGHT DIVERTED TO PIT.  MAINTENANCE CALLED AFTER AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE LEAK/FIRE LOOP.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
